# SDR IPXA2022050981892

- Difficulty date: May 7, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 23,468 hours, 14,632 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Avionics Unit
- Part number: NA
- Part serial: NA
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

INSPECTION TYPE:NAON TAKEOFF ROLL-AT APPROX 45KTS MASTER WARNING SOUNDED AND "AVIONICS SMOKE" INDICATED. AT 100KTS WE INITIATED A REJECT. UTILIZING SNIFFER FAN NO SMOKE WAS DETECTED.TROUBLESHOT PER ASM 26-15-00 FOUND SMOKE DETECTOR 13WA FAULTY. REPLACED DETECTOR 13WA PER AMM 26-15-12-0401 OPS CHECK GOOD. IPC 26-15-01-07
